# SDR SWIA201333685

- Difficulty date: May 28, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 45,638 hours, 37,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0+128 RBL 18.00 CRACK INDICATIONS NOTED ON INBD, OTBD VERTICAL POST AFT RADIUS.  C-CHECK INSTALLED INBD, OTBD VERTICAL POST IAW SRM AND REO.
